# SDR USAA2013031900003

- Difficulty date: March 18, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: A9239830000600
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CUT WIRING IN PAX SEAT 26 LEFT OF EMERGENCY EXIT LIGHT.  REPLACED EMERGENCY EXIT HARNESS IN PASSENGER SEAT 26 LEFT IAW A320 CMM 25-25-01 STEP 2.B ITEM (10) & PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS IAW A320 AMM 35-51-00-710-001-A.  OPS TEST GOOD.
